Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Polar duals of convex bodies

Author: Mostafa Ghandehari
Journal: Proc. Amer. Math. Soc. 113 (1991), 799-808
MSC: Primary 52A39
MathSciNet review: 1057954
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization and the dual version of the following result due to Firey is given: The mixed area of a plane convex body and its polar dual is at least $ \pi $. We give a sharp upper bound for the product of the dual cross-sectional measure of any index and that of its polar dual. A general result for a convex body $ K$ and a convex increasing real-valued function gives inequalities for sets of constant width and sets with equichordal points as special cases.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A39

Retrieve articles in all journals with MSC: 52A39

Additional Information

Keywords: Convex body, polar dual, mixed volume, dual mixed volume
Article copyright: © Copyright 1991 American Mathematical Society